Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 3(129), Pages 195–212 (Mi umn5875)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete groups of plane motions and plane group images

H. Zieschang


Full text: PDF file (2335 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: H. Zieschang, “Discrete groups of plane motions and plane group images”, Uspekhi Mat. Nauk, 21:3(129) (1966), 195–212

Citation in format AMSBIB
\Bibitem{Zie66}
\by H.~Zieschang
\paper Discrete groups of plane motions and plane group images
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 3(129)
\pages 195--212
\mathnet{http://mi.mathnet.ru/umn5875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=195954}
\zmath{https://zbmath.org/?q=an:0248.20066}


Linking options:
  • http://mi.mathnet.ru/eng/umn5875
  • http://mi.mathnet.ru/eng/umn/v21/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Zieschang, “On triangle groups”, Russian Math. Surveys, 31:5 (1976), 226–233  mathnet  crossref  mathscinet  zmath
    2. H. Zieschang, “On decompositions of discrete groups of motions of the plane”, Russian Math. Surveys, 36:1 (1981), 193–215  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:401
    Full text:188
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021